Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

169 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am a Parkinson's patient who has been taking 40

I am a Parkinson's patient who has been taking 40 mg Citalopram for anexiety and depression.
My Doctor has perscribed a change to Mirrazapine 15 mg.
I am conserned about the side effects of this drug and believe that I should mot make this change.
What is your opinion?
Thu, 27 Sep 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi doctor I am writing this for my mother who is a parkinson patient. Recently she has developed a problem that she doesnt sleep at night and keeps everyone awake. She starts yelling and screaming and keeps asking for syndopa and sleeping pills. It has become very difficult to take care of her. Is it any psychiatric problem or is parkinson.?

doctor1 MD

Hi my name is Cory. I have a friend who is 44 years of age and was diagnosed with Parkinson s Disease in 2012. He is not wheelchair bound yet. He is getting medications. He is now seeing a neuropsychiatrist. He also suffers from high anxiety and depression on a scale 1-10 his anxiety is a 10. Many times during the day or evening he experiences his body freezing up and not being able to move. This last from anywhere from 45min to 3 hours. Does Parkinson s Disease cause freeze ups for this long? Or is it possible in my friend s case that it may be psychiatric? Thank You

doctor1 MD

my mom at 65 and she is patient of Parkinson s decease; a local doctor has given us following medicines Syndopa 275 Betacap tr 40 Oleanz 2.5 Loprin 75 pacitan since last 1.5 months we haven t seen improvement in brains. Still she doesn t identifies any relatives, she doesn t have scene of time. her sleeping cycle is also out of sync. and last few days she is getting periodic fever every night. am not getting what steps should we take.

Loading Online Doctors....